# SDR UPS07449442

- Difficulty date: February 10, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65B38600113
- Condition: Cracked
- Location: Bs 880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT BS 880 TENSION TIE ATT NR 10 FASTENER HOLE CRACK AT TIE CLIP, CRACKS RUNNING UP .25 INCH AND RUNNING DOWN .1875 INCH APPROX.  RIGHT SIDE BS 880 TENSION TIE ATT TIE CLIP REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
